# SDR 03FDEA01440

- Difficulty date: August 29, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (A/C SIDE) PIVOT BEARING ATTACHMENT BORE FOUND CORRODED.  LT WING O/B FLAP I/B HINGE (A/C SIDE) PIVOT BEARING ATTACHMENT BORE   CORROSION REMOVED AND REPLACED AS PER EA 1-5750-72654 .
